# SDR DALA2022011900389

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,480 hours, 32,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DOOR 2L WONT ARM. CORRECTIVE ACTION: CLEANED AND LUBED GIRT BAR PER A320 AMM 12-22 AND REARMED 2L DOOR SLIDE PER A320 AMM 25-62. OK FOR SERVICE. (8175666)
